Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Any suggestions on maybe getting rid of some of these medicines

OK, I take about 5 or 6 medicines a day, for high blood pressure , anxiety attacks, please read on? panic attacks, fast heart beats, for my stomach and for depression . I take Toprol XL, Tiazac 420, lansoprazole 30 mg, Effexor XR 75, Avalide 150/12.5 and Xanax 0.5mg. Now my question is, I have been to my main Doctor , and he has referred me to gastroenterologist , to heart specialist, to every Doctor he can think of. To this day, I still am not feeling up to part. Any suggestions on maybe getting rid of some of these medicines and going herbal or something. I am really sick and tired of taking all these medicines and still not feeling well. Can someone please give me an honest answer on what else to do. I am depressed most times, I really do not like to go out of the house, unless I have to. My friends are used to this and come and visit me. So does my family, but there surely has to be something else that I can do. Please only answers that will help me. And no Iam not crazy, I am very intelligent and very friendly most of the time(the friendly part) I get up in the morning like a normal person, take my shower get dressed and take my daughter to school. I stay home dressed all day long but go no where. At the time to pick up my daughter i do, buy what I have to and rush home again. No alcohol, and yes I can walk. As a matter of fact I have 2 great wonderful dogs.
Asked On : Sat, 19 Dec 2009
Answers:  1 Views:  290
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Sounds like you need a good, healthy diet and a little tuning up. Lose weight if you are overweight. Keep up or even increase the exercise. Increase the vegetable intake, especially antioxidants. Add some tomatoes and olive oil to your daily routine for the BP. Avoid, at all costs, junk food. Stick with fresh vegetables and whole grains. For panic attacks/depression, add omega 3 (fish oil) and 5-HTP (a precursor to seratonin... a neurotransmitter that helps the brain) to your daily routine. Cut back, or cut out the meat and dairy products. Eat to live, don't live to eat. Work toward getting off the drugs and on to some supplements. Don't trust doctors... I found out the hard way that they don't know how to heal, they just throw prescriptions at you hoping you'll pay your bill and go away. Go to my diabetes info webpage and explore the links I provide. Now, as far as the psychological aspect is concerned, you need to become a master of cognitive therapy as I have. This will help you overcome adverse circumstances of all sorts including your panic attacks (which is what's causing the fast heartbeats etc.) Read my "Antidepressant That Works" page and explore the links I provide there. You will learn a whole new way of thinking that will open up all kinds of good feelings for you. This is yet another tried and true method. It got me out of suicidal depression. The only medication I take today is a little bit of Metformin for the diabetes. I am so much happier and healthier today than I was just two years ago (I almost died), that I can't begin to tell you. I'm not going to blow smoke up your dress, this is hard work. It's going to take some patience, diligence, and time. But the benefit of feeling really good and getting off the pharmaceuticals, will more than make up for the weeks of effort. Here's the link: Most of all, learn as much as you can about alternative healing. You can't know too much about this stuff. Here's a couple of good places to start:
Answered: Sun, 20 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor